# SDR ASOA2013111909425

- Difficulty date: November 1, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LT LOWER WING PLANKS .3750 FASTENER HOLES, 3RD AND 4TH AFT FROM FWD THAT ARE REMOVED IAW SB 601R-57-046,  HAVE INDICATIONS NOTED ON INBD AND AFT SIDES APPROX .600" FROM LOWER SURFACE 70 PERCNET FSH MAX.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-57-21-2024.
